# SDR ABXA20170907114

- Difficulty date: September 7, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 60,448 hours, 43,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531190321
- Condition: Corroded
- Location: Bs 347-350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT BS 347 - 350, RBL 54. THE SEAT TRACK WAS REPLACED. AIRPLANE WAS GROUNDED.
